# SDR ABXA010422

- Difficulty date: July 31, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 41,942 hours, 46,570 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2634006106
- Part serial: 7100435
- Condition: Overheated
- Location: E/E Bay
- Part time: 2,291 hours, 2,520 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BATTERIES WERE OVERHEATED.  REPLACED MAIN AIRCRAFT BATTERIES, BATTERY CHARGER, AND BATTERY TEMP.  SENSOR. NOTE: CREW REPORTED SMOKE FROM THE E & E COMPARTMENT.  CALLED CFR AND EVACUATED THE AIRCRAFT.
